APM OpenIR

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Uniqueness and convergence on equilibria of the Keller-Segel system with subcritical mass 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2019, 卷号: 44, 期号: 7, 页码: 545-572
Authors:  Wang, Jun;  Wang, Zhian;  Yang, Wen
Favorite  |  View/Download:20/0  |  Submit date:2019/06/24
Keller-Segel system  mean field equation  subcritical-mass  uniqueness  
A mean field equation involving positively supported probability measures: blow-up phenomena and variational aspects 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 2, 页码: 325-352
Authors:  Jevnikar, Aleks;  Yang, Wen
Favorite  |  View/Download:14/0  |  Submit date:2019/06/24
geometric PDEs  mean field equation  blow-up analysis  variational methods  
Multi-bump Ground States of the Fractional Gierer-Meinhardt System on the Real Line 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2019, 卷号: 31, 期号: 1, 页码: 385-417
Authors:  Wei, Juncheng;  Yang, Wen
Favorite  |  View/Download:13/0  |  Submit date:2019/06/24
Multi-bump solutions  Gierer-Meinhardt system  Fractional Laplacian  
Uniqueness of bubbling solutions of mean field equations 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 123, 页码: 78-126
Authors:  Bartolucci, Daniele;  Jevnikar, Aleks;  Lee, Youngae;  Yang, Wen
Favorite  |  View/Download:13/0  |  Submit date:2019/06/24
Lionville-type equations  Mean field equations  Bubbling solutions  Uniqueness results  
Non-degeneracy, Mean Field Equations and the Onsager Theory of 2D Turbulence 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 1, 页码: 397-426
Authors:  Bartolucci, Daniele;  Jevnikar, Aleks;  Lee, Youngae;  Yang, Wen
Favorite  |  View/Download:23/0  |  Submit date:2018/11/05